| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 7, 2013, no. 17-20


Mingzhong Wu
      Skew cyclic and quasi-cyclic codes of arbitrary length over Galois rings
      International Journal of Algebra, Vol. 7, 2013, no. 17, 803-807
      http://dx.doi.org/10.12988/ija.2013.310100

Neset Deniz Turgay
      A note on conjugation invariants in the dual Leibniz-Hopf algebra
      International Journal of Algebra, Vol. 7, 2013, no. 17, 809-815
      http://dx.doi.org/10.12988/ija.2013.31099

Basmah H. Shafee
      On the wreath product of group PSL(2,13) wr PSL(2,11) by some other groups
      International Journal of Algebra, Vol. 7, 2013, no. 17, 817-824
      http://dx.doi.org/10.12988/ija.2013.31095

Saeed Rajaee
      Multiplication modules on arithmetical rings
      International Journal of Algebra, Vol. 7, 2013, no. 17, 825-828
      http://dx.doi.org/10.12988/ija.2013.3989

Shengyong Pan
      Recollements and Gorenstein algebras
      International Journal of Algebra, Vol. 7, 2013, no. 17, 829-832
      http://dx.doi.org/10.12988/ija.2013.3878

O. Diankha, A. Diouf, A. Rochdi
      A brief statement on the absolute-valued algebras with one-sided unit
      International Journal of Algebra, Vol. 7, 2013, no. 17, 833-838
      http://dx.doi.org/10.12988/ija.2013.31092

R. Saritha
      Prime and semiprime bi-ideals in ordered semigroups
      International Journal of Algebra, Vol. 7, 2013, no. 17, 839-845
      http://dx.doi.org/10.12988/ija.2013.310105

Loredana Ciurdariu
      On several inequalities obtained from generalizations of Young's inequality by a power series approach
      International Journal of Algebra, Vol. 7, 2013, no. 18, 847-856
      http://dx.doi.org/10.12988/ija.2013.310102

Ziqing Wei, Wenting Xiong
      The characterization of congruences on additive inverse semirings
      International Journal of Algebra, Vol. 7, 2013, no. 18, 857-865
      http://dx.doi.org/10.12988/ija.2013.310101

Ishagh ould Ebbatt, Sidy Demba Toure, Abdoulaye Mbaye, Mamadou Sanghare
      Subring of a SCS-ring
      International Journal of Algebra, Vol. 7, 2013, no. 18, 867-871
      http://dx.doi.org/10.12988/ija.2013.3986

Mamadou Barry, Papa Cheikhou Diop, Abdou Diouf
      On commutative DQA-rings
      International Journal of Algebra, Vol. 7, 2013, no. 18, 873-880
      http://dx.doi.org/10.12988/ija.2013.311109

Zeliha Kilic
      Almost primary elements in multiplicative lattices
      International Journal of Algebra, Vol. 7, 2013, no. 18, 881-888
      http://dx.doi.org/10.12988/ija.2013.31096

Zeliha Kilic
      Weakly primary elements in multiplicative lattices
      International Journal of Algebra, Vol. 7, 2013, no. 18, 889-894
      http://dx.doi.org/10.12988/ija.2013.31097

Liguo He, Menglei Cao, Wei Shang
      On SCLD-groups
      International Journal of Algebra, Vol. 7, 2013, no. 18, 895-899
      http://dx.doi.org/10.12988/ija.2013.3988

Attila Nagy
      Notes on a problem on weakly exponential \Delta-semigroups
      International Journal of Algebra, Vol. 7, 2013, no. 19, 901-907
      http://dx.doi.org/10.12988/ija.2013.31094

Xiaolong Jiang, George Szeto
      The Galois endomorphism ring of a Galois Azumaya extension
      International Journal of Algebra, Vol. 7, 2013, no. 19, 909-914
      http://dx.doi.org/10.12988/ija.2013.311111

Amit Sehgal, Yogesh Kumar
      On number of subgroups of finite Abelian group Zm \otimes Zn
      International Journal of Algebra, Vol. 7, 2013, no. 19, 915-923
      http://dx.doi.org/10.12988/ija.2013.311126

Huaguo Shi
      Some results about ultra-closed sub-hypergroup
      International Journal of Algebra, Vol. 7, 2013, no. 19, 925-928
      http://dx.doi.org/10.12988/ija.2013.31098

Seddik Abdelalim, Said Elhajji, Abdelhakim Chillali
      Elliptic curve over the rational field with element of infinite order
      International Journal of Algebra, Vol. 7, 2013, no. 19, 929-933
      http://dx.doi.org/10.12988/ija.2013.311119

O. Diankha, A. Diouf, M. I. Ramirez, A. Rochdi
      Absolute valued algebras with one sided unit satisfying (x^2,x^2,x^2)=0
      International Journal of Algebra, Vol. 7, 2013, no. 19, 935-958
      http://dx.doi.org/10.12988/ija.2013.311114

O. Diankha, A. Diouf, M. Traore, A. Rochdi
      Division algebras satisfying (x^px^q)x^r = x^p(x^qx^r)
      International Journal of Algebra, Vol. 7, 2013, no. 20, 959-972
      http://dx.doi.org/10.12988/ija.2013.311124

Ahmed Youssef Ould Cheikh, Ismaila Diouf, Demba Sow
      Introduction to generalized Edwards form hyperelliptic curves
      International Journal of Algebra, Vol. 7, 2013, no. 20, 973-985
      http://dx.doi.org/10.12988/ija.2013.311116


Journals | Books | Author guidelines